×

Found 19 Documents (Results 1–19)

100
MathJax

Uniform exponential stability and uniform observability of time-varying linear stochastic systems in Hilbert spaces. (English) Zbl 1062.60064

Gaşpar, D. (ed.) et al., Recent advances in operator theory, operator algebras, and their applications. Proceedings of the 19th international conference on operator theory (OT 19), Timişoara, Romania, June 27–July 2, 2002. Basel: Birkhäuser (ISBN 3-7643-7127-7/hbk). Operator Theory: Advances and Applications 153, 287-306 (2005).
MSC:  60H15 35B40 93B07
PDF BibTeX XML Cite

Riccati equation of stochastic control and stochastic uniform observability in infinite dimensions. (English) Zbl 1071.93014

Barbu, Viorel (ed.) et al., Analysis and optimization of differential systems. IFIP TC7/WG 7.2 international working conference, Constanta, Romania, September 10–14, 2002. Boston, MA: Kluwer Academic Publishers (ISBN 1-4020-7439-5/hbk). 421-432 (2003).
MSC:  93B28 93B05 93B07
PDF BibTeX XML Cite

Filter Results by …

Document Type

all top 5

Year of Publication

all top 3

Classification